# SDR GLBA20030575

- Difficulty date: February 27, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 15,874 hours, 18,077 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Link
- Part number: 12034222010
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB LINK CRACKED ON RT NAC FLAP, R&R RT RIB LINK ON NACCLLE FLAP PN 120-34222-010
